MAUDE Adverse Event Report: ETHICON INC. SFX SYM PDS+ VIO 18IN 0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. SFX SYM PDS+ VIO 18IN 0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE
Catalog Number SXPP1A407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blood Loss (2597); No Code Available (3191)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Can you identify the lot # ? what is the procedure name ? did the patient experience a post-op device malfunction ? any patient consequence /ae outcome as a result of the event report ? what was the quantity of blood loss ? was the patient re-admitted to hospital for blood loss ? was any medical /surgical intervention /transfusion performed on patient post-op? patient current condition ?.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on unknown date in 2019 and barbed suture was used.The suture was used on fascia and intercostal muscle together.On (b)(6) 2019, the patient experienced bleeding.An additional procedure was performed on an unknown date.The surgeon opined that the tab hurt the small branch of muscle.Additional information will be requested.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SFX SYM PDS+ VIO 18IN 0 S/A CT-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8689212
Report Number2210968-2019-82635
Device Sequence Number2359390
Product Code NEW
UDI-Device Identifier10705031227644
UDI-Public10705031227644
Combination Product (Y/N)N
PMA/510(K) Number
K113004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSXPP1A407
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer07/08/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date08/07/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;